Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Metoprolol ER, Oxcarbazepine, Diazepam and Progesterone cause hair loss?

I take metoprolol er 50 mg once a day, OXcarbazepine 300mg once a day, diazepam 10 mg 1-2 times a day, progesterone 100mg once a day and esterdiol hormone patch. I was also taking adrenal. My hair started falling out. My dr took me off adderal. Do any of these medications also cause hair loss? And will my hair grow back after stopping the adrderal?
Wed, 27 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Metoprolol ER and Estradiol are associated with hair loss, much more than Adderall.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had very dramatic hair loss in the past year. I have seen online that it could be caused by my blood pressure medicine. I have been taking metoprolol Succ ER 25mg. for about that long or longer. Is there another blood pressure med I could ask my Dr. for without this side effect? This is a devastating side effect for me being a woman.

doctor1 MD

Does metoprolol cause hair loss? I m taking 25mg of metoprolol daily along with 81 mg aspirin. I ve been taking metoprolol since middle of December and at the same time started Eliquis then moved to aspirin in the middle of January. I have hair thinning pretty quickly and it started 4-6 weeks ago. It s still going strong. I also have fatigue and itching of my scalp.

doctor1 MD

I take 100mg metoprolol succinate XR daily among other meds for atrial fibrillation and am experiencing increasing hair loss - almost handfuls with each combing. A nurse at my coumadin clinic suggested that metoprolol might be the reason. If true and as my hair is thinning noticeably, I am wondering if there s a different med without this side effect. Please advise. THank you